Some Alexandrian Coins
Bibliographic Data
| ID | 20371817 |
|---|---|
| Authors | J G Milne (corresponding author) |
| Year | 1917 |
| Volume | 4 |
| Issue | 2/3 |
| Pages | 177 |
| Publication date | 1917-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Egyptian Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0307-5133 • E-ISSN: 2514-0582 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3853884 |
| OpenAlex | W4230394760 |
| Language | EN |
Ancient Egypt and Archaeology · Ancient Mediterranean Archaeology and History · Archaeology and Historical Studies · Computer Science
| Highly cited | No |
|---|